| Model Number |
U1040005 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
Event or Problem Description
The manufacturer received information alleging a battery pack error which was found in the download error logs for this device.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.